# SDR AALA202207010214

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 17,486 hours, 6,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTS ON SEAT 10C. ON GALLEY OFF. REMOVED AND REPLACED EMERGENCY LIGHT ON 10C. OPERATIONS CHECK NORMAL.
